MathSciNet Relay Station
MathSciNet bibliographic data
MR2867315 46S40 (26E50 40A05 40D25 46A20 46A45)
Balasubramanian, T.; Pandiarani, A. The Hahn sequence space of fuzzy numbers. Tamsui Oxf. J. Inf. Math. Sci. 27 (2011), no. 2, 213–224.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement